# SDR UF6A980203

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Shaft
- Part number: JF760J0020004
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 9,801 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5701 - NR 1 NH EXCEEDED TAKEOFF LIMIT (APPROX 103 PERCENT).  MAINTENANCE REMOVED AND REPLACED THE NR 1 TORQUE SHAFT ASSEMBLY.  RERIGGED ENGINE AND PERFORMED OPS CHECK.  SYSTEM OPS CHECKED GOOD.  (M)
